ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Journal Article

Gudi, Thirupathi and Guzman, Johnny (2014) CONVERGENCE ANALYSIS OF THE LOWEST ORDER WEAKLY PENALIZED ADAPTIVE DISCONTINUOUS GALERKIN METHODS. In: ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 48 (3). pp. 753-764.

Gudi, Thirupathi and Porwal, Kamana (2014) A POSTERIORI ERROR CONTROL OF DISCONTINUOUS GALERKIN METHODS FOR ELLIPTIC OBSTACLE PROBLEMS. In: MATHEMATICS OF COMPUTATION, 83 (286). pp. 579-602.

Gudi, Thirupathi and Gupta, Hari Shanker and Nataraj, Neela (2013) Analysis of an Interior Penalty Method for Fourth Order Problems on Polygonal Domains. In: JOURNAL OF SCIENTIFIC COMPUTING, 54 (1). pp. 177-199.

Gudi, Thirupathi and Gupta, Hari Shanker (2013) A fully discrete C-0 interior penalty Galerkin approximation of the extended Fisher-Kolmogorov equation. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 247 . pp. 1-16.

Gudi, Thirupathi (2012) Finite Element Method For A Nonlocal Problem Of Kirchhoff Type. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, 50 (2). pp. 657-668.

Brenner, Susanne C and Gu, Shiyuan and Gudi, Thirupathi and Sung, Li-Yeng (2012) A QUADRATIC C degrees INTERIOR PENALTY METHOD FOR LINEAR FOURTH ORDER BOUNDARY VALUE PROBLEMS WITH BOUNDARY CONDITIONS OF THE CAHN-HILLIARD TYPE. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, 50 (4). pp. 2088-2110.

Brenner, Susanne C and Gudi, Thirupathi and Neilan, Michael and Sung, Li-Yeng (2011) {C}^0$ penalty methods for the fully nonlinear Monge-Ampère equation. In: Mathematics of Computation, 80 (276). pp. 1979-1995.

Gudi, Thirupathi and Neilan, Michael (2011) An interior penalty method for a sixth-order elliptic equation. In: IMA Journal of Numerical Analysis, 31 (4). pp. 1734-1753.

Gudi, Thirupathi (2010) Some nonstandard error analysis of discontinuous Galerkin methods for elliptic problems. In: CALCOLO - A Quarterly on Numerical Analysis and Theory of Computation, 47 (4). pp. 239-261.

This list was generated on Fri Aug 29 01:30:25 2014 IST.